# SDR DALA2023112509677

- Difficulty date: November 19, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 73,529 hours, 34,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 DISC: AD ERLATED 5311-01244-01B. R/H FR. 68 INTERNAL FRAME WEB HORIZONTAL FLANGE AT STGR 22 VISIBLE CRACK AT LOWER SURFACE. C/A: REPAIRED WEB IAW ER/A# 613584-14AD, REV O. (LP: 0073892)
